Skip to main content
Log in

The category of semilattices

  • Published:
algebra universalis Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. Lambek, J. Lectures on Rings and Modules (Blaisdell Publishing Co., Waltham 1966).

    MATH  Google Scholar 

  2. Pierce, R. S. Introduction to the Theory of Abstract Algebras (Holt, Rinehart and Winston, New York 1968).

    Google Scholar 

Download references

Author information

Authors and Affiliations


Additional information

This research was supported in part by National Science Foundation Grants GP-9044 and GP-7429.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Horn, A., Kimura, N. The category of semilattices. Algebra Univ. 1, 26–38 (1971).

Download citation

  • Received:

  • Accepted:

  • Issue Date:

  • DOI: